Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

487 Publications


2020 | Journal Article | LibreCat-ID: 34842
Imaginary quadratic number fields with class groups of small exponent
A.-S. Elsenhans, J. Klüners, F. Nicolae, Acta Arithmetica 193 (2020) 217–233.
LibreCat | DOI | arXiv
 

2020 | Journal Article | LibreCat-ID: 34841
The conductor density of local function fields with abelian Galois group
J. Klüners, R. Müller, Journal of Number Theory 212 (2020) 311–322.
LibreCat | DOI | arXiv
 

2020 | Journal Article | LibreCat-ID: 16710
A Set-Oriented Path Following Method for the Approximation of Parameter Dependent Attractors
R. Gerlach, A. Ziessler, B. Eckhardt, M. Dellnitz, SIAM Journal on Applied Dynamical Systems (2020) 705–723.
LibreCat | DOI | Download (ext.)
 

2019 | Journal Article | LibreCat-ID: 19945 | OA
Symplectic integration of PDEs using Clebsch variables
R.I. McLachlan, C. Offen, B.K. Tapley, Journal of Computational Dynamics 6 (2019) 111–130.
LibreCat | DOI | Download (ext.)
 

2019 | Journal Article | LibreCat-ID: 21944
Coarse-graining molecular systems by spectral matching
F. Nüske, L. Boninsegna, C. Clementi, The Journal of Chemical Physics (2019).
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 16709
Continuous relaxations for the traveling salesman problem
T. Sahai, A. Ziessler, S. Klus, M. Dellnitz, Nonlinear Dynamics (2019).
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 10593
Koopman operator-based model reduction for switched-system control of PDEs
S. Peitz, S. Klus, Automatica 106 (2019) 184–191.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 10595
On the hierarchical structure of Pareto critical sets
B. Gebken, S. Peitz, M. Dellnitz, Journal of Global Optimization 73 (2019) 891–913.
LibreCat | DOI
 

2019 | Conference Paper | LibreCat-ID: 10597
Finite-Control-Set Model Predictive Control for a Permanent Magnet Synchronous Motor Application with Online Least Squares System Identification
S. Hanke, S. Peitz, O. Wallscheid, J. Böcker, M. Dellnitz, in: 2019 IEEE International Symposium on Predictive Control of Electrical Drives and Power Electronics (PRECEDE), 2019.
LibreCat | DOI
 

2019 | Misc | LibreCat-ID: 8482
Arbitrary sensitivity for inverse problems in piezoelectricity
B. Jurgelucks, V. Schulze, N. Feldmann, L. Claes, Arbitrary Sensitivity for Inverse Problems in Piezoelectricity, GAMM Annual Meeting, Wien, 2019.
LibreCat
 

2019 | Conference Paper | LibreCat-ID: 29867
Towards velocity turnpikes in optimal control of mechanical systems
T. Faulwasser, K. Flaßkamp, S. Ober-Blöbaum, K. Worthmann, in: IFAC-PapersOnLine (Ed.), 2019, pp. 490–495.
LibreCat
 

2019 | Journal Article | LibreCat-ID: 16708
The Numerical Computation of Unstable Manifolds for Infinite Dimensional Dynamical Systems by Embedding Techniques
A. Ziessler, M. Dellnitz, R. Gerlach, SIAM Journal on Applied Dynamical Systems 18 (2019) 1265–1292.
LibreCat | DOI | Download (ext.)
 

2019 | Journal Article | LibreCat-ID: 34917
Quaternary quadratic lattices over number fields
M. Kirschmer, G. Nebe, International Journal of Number Theory 15 (2019) 309–325.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 34916
Automorphisms of even unimodular lattices over number fields
M. Kirschmer, Journal of Number Theory 197 (2019) 121–134.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 45948
A convergent evolving finite element algorithm for mean curvature flow of closed surfaces
B. Kovács, B. Li, C. Lubich, Numerische Mathematik 143 (2019) 797–853.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 55284
The maximal order of iterated multiplicative functions
Ch. Elsholtz, M. Technau, N. Technau, Mathematika 64 (2019) 990–1009.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 55285
Generalised Beatty sets
M. Technau, Notes Number Theory Discrete Math. 25 (2019) 127–135.
LibreCat | DOI
 

2019 | Preprint | LibreCat-ID: 42646
Computing quadratic subfields of number fields
A.-S. Elsenhans, J. Klüners, ArXiv:1907.13383 (2019).
LibreCat | arXiv
 

2019 | Journal Article | LibreCat-ID: 34915
Determinant groups of Hermitian lattices over local fields
M. Kirschmer, Archiv Der Mathematik 113 (2019) 337–347.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 21
A General Algorithm to Calculate the Inverse Principal p-th Root of Symmetric Positive Definite Matrices
D. Richters, M. Lass, A. Walther, C. Plessl, T. Kühne, Communications in Computational Physics 25 (2019) 564–585.
LibreCat | DOI | arXiv
 

Filters and Search Terms

department=99

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed